RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 2, Pages 281–283 (Mi mz4275)  

Brief Communications

On spherical projection of the Shilov boundary

M. M. Smirnov


Full text: PDF file (332 kB)

Bibliographic databases:
Received: 19.04.1988

Citation: M. M. Smirnov, “On spherical projection of the Shilov boundary”, Mat. Zametki, 44:2 (1988), 281–283

Citation in format AMSBIB
\Bibitem{Smi88}
\by M.~M.~Smirnov
\paper On spherical projection of the Shilov boundary
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 2
\pages 281--283
\mathnet{http://mi.mathnet.ru/mz4275}
\zmath{https://zbmath.org/?q=an:0653.32015}


Linking options:
  • http://mi.mathnet.ru/eng/mz4275
  • http://mi.mathnet.ru/eng/mz/v44/i2/p281

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:145
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020